# SDR PLGA970723A

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N747BA
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- System (JASC): 2770 · Gust Lock Damper System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Gustlock
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOS - FLT 4223 - WHILE IN HOLD FOR TAKEOFF, CREW FOUND THE GUSTLOCK CIRCUIT BREAKER OPEN.  RETURNED TO GATE AND MAINTENANCE RE-SET BREAKER.  SYSTEM TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
